Advanced search
Start date
Betweenand

Guilherme Oliveira Mota

CV Lattes GoogleMyCitations ResearcherID ORCID


Ministério da Educação (Brasil). Universidade Federal do ABC (UFABC). Centro de Matemática, Computação e Cognição (CMCC)  (Institutional affiliation for the last research proposal)
Birthplace: Brazil

Professor Doutor da Universidade de São Paulo (USP). Possui doutorado em Ciência da Computação pela USP, sob a orientação de Yoshiharu Kohayakawa, e realizou pós-doutorados na USP (Computação), na Universidade de Hamburgo (Matemática) e na Universidade Técnica de Hamburg-Harburg (Matemática).
Atua nas áreas de Teoria da Computação e Combinatória, principalmente nos seguintes temas: Teoria de Ramsey, Colorações em Grafos, Decomposição de Grafos e Métodos Probabilísticos. (Source: Lattes Curriculum)

Research grants
Scholarships in Brazil
Scholarships abroad
FAPESP support in numbers * Updated September 19, 2020
Total / Available in English
Most frequent collaborators in research granted by FAPESP
Contact researcher

Use this Research Supported by FAPESP (BV/FAPESP) channel only to send messages referring to FAPESP-funded scientific projects.


 

 

 

 

Keywords used by the researcher
Scientific publications resulting from Research Grants and Scholarships under the grantee's responsibility (22)

(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)

Publications22
Citations28
Cit./Article1.3
Data from Web of Science

CLEMENS, DENNIS; JENSSEN, MATTHEW; KOHAYAKAWA, YOSHIHARU; MORRISON, NATASHA; MOTA, GUILHERME OLIVEIRA; REDING, DAMIAN; ROBERTS, BARNABY. The size-Ramsey number of powers of paths. JOURNAL OF GRAPH THEORY, v. 91, n. 3, p. 290-299, . Web of Science Citations: 0. (13/11431-2, 18/04876-1, 13/03447-6)

BEDENKNECHT, WIEBKE; MOTA, GUILHERME OLIVEIRA; REIHER, CHRISTIAN; SCHACHT, MATHIAS. On the local density problem for graphs of given odd-girth. JOURNAL OF GRAPH THEORY, v. 90, n. 2, p. 137-149, . Web of Science Citations: 0. (13/03447-6, 13/11431-2, 13/20733-2)

BASTOS, JOSEFRAN DE OLIVEIRA; MOTA, GUILHERME OLIVEIRA; SCHACHT, MATHIAS; SCHNITZER, JAKOB; SCHULENBURG, FABIAN. LOOSE HAMILTONIAN CYCLES FORCED BY LARGE (k-2)-DEGREE-APPROXIMATE VERSION. SIAM JOURNAL ON DISCRETE MATHEMATICS, v. 31, n. 4, p. 2328-2347, . Web of Science Citations: 3. (13/11431-2, 13/20733-2)

BEDENKNECHT, WIEBKE; HAN, JIE; KOHAYAKAWA, YOSHIHARU; MOTA, GUILHERME O.. Powers of tight Hamilton cycles in randomly perturbed hypergraphs. RANDOM STRUCTURES & ALGORITHMS, v. 55, n. 4, . Web of Science Citations: 2. (13/03447-6, 18/04876-1, 14/18641-5)

BOTLER, F.; MOTA, G. O.; WAKABAYASHI, Y.. Decompositions of triangle-free 5-regular graphs into paths of length five. DISCRETE MATHEMATICS, v. 338, n. 11, p. 1845-1855, . Web of Science Citations: 4. (13/11431-2, 13/20733-2, 11/08033-0, 14/01460-8)

KOHAYAKAWA, Y.; KONSTADINIDIS, P. B.; MOTA, G. O.. On an anti-Ramsey threshold for sparse graphs with one triangle. JOURNAL OF GRAPH THEORY, v. 87, n. 2, p. 176-187, . Web of Science Citations: 1. (13/03447-6, 13/11431-2, 13/07699-0, 09/06294-0, 13/20733-2)

BOTLER, F.; MOTA, G. O.; OSHIRO, M. T. I.; WAKABAYASHI, Y.. Decomposing highly edge-connected graphs into paths of any given length. JOURNAL OF COMBINATORIAL THEORY SERIES B, v. 122, p. 508-542, . Web of Science Citations: 7. (13/03447-6, 13/11431-2, 11/08033-0, 14/01460-8, 13/20733-2)

KOHAYAKAWA, YOSHIHARU; MOTA, GUILHERME OLIVEIRA; SCHACHT, MATHIAS; TARAZ, ANUSCH. Counting results for sparse pseudorandom hypergraphs I. EUROPEAN JOURNAL OF COMBINATORICS, v. 65, p. 276-287, . Web of Science Citations: 1. (13/03447-6, 13/11431-2, 13/07699-0, 09/06294-0, 13/20733-2)

KOHAYAKAWA, YOSHIHARU; MOTA, GUILHERME OLIVEIRA; SCHACHT, MATHIAS; TARAZ, ANUSCH. Counting results for sparse pseudorandom hypergraphs II. EUROPEAN JOURNAL OF COMBINATORICS, v. 65, p. 288-301, . Web of Science Citations: 1. (13/03447-6, 13/11431-2, 13/07699-0, 13/20733-2)

COLLARES, MAURICIO; KOHAYAKAWA, YOSHIHARU; MORRIS, ROBERT; MOTA, GUILHERME O.. Counting restricted orientations of random graphs. RANDOM STRUCTURES & ALGORITHMS, v. 56, n. 4, p. 1016-1030, . Web of Science Citations: 0. (13/03447-6, 18/04876-1)

BASTOS, JOSEFRAN DE OLIVEIRA; MOTA, GUILHERME OLIVEIRA; SCHACHT, MATHIAS; SCHNITZER, JAKOB; SCHULENBURG, FABIAN. LOOSE HAMILTONIAN CYCLES FORCED BY LARGE (k-2)-DEGREE - SHARP VERSION. CONTRIBUTIONS TO DISCRETE MATHEMATICS, v. 13, n. 2, p. 88-100, . Web of Science Citations: 0. (13/11431-2, 18/04876-1, 13/20733-2)

BEDENKNECHT, WIEBKE; HAN, JIE; KOHAYAKAWA, YOSHIHARU; MOTA, GUILHERME O.. Powers of tight Hamilton cycles in randomly perturbed hypergraphs. RANDOM STRUCTURES & ALGORITHMS, v. 55, n. 4, . Web of Science Citations: 2. (13/03447-6, 18/04876-1, 14/18641-5)

COLLARES, MAURICIO; KOHAYAKAWA, YOSHIHARU; MORRIS, ROBERT; MOTA, GUILHERME O.. Counting restricted orientations of random graphs. RANDOM STRUCTURES & ALGORITHMS, v. 56, n. 4, p. 1016-1030, . Web of Science Citations: 0. (13/03447-6, 18/04876-1)

KOHAYAKAWA, YOSHIHARU; MOTA, GUILHERME OLIVEIRA; SCHACHT, MATHIAS; TARAZ, ANUSCH. Counting results for sparse pseudorandom hypergraphs I. EUROPEAN JOURNAL OF COMBINATORICS, v. 65, p. 276-287, . Web of Science Citations: 1. (13/03447-6, 13/11431-2, 13/07699-0, 09/06294-0, 13/20733-2)

KOHAYAKAWA, YOSHIHARU; MOTA, GUILHERME OLIVEIRA; SCHACHT, MATHIAS; TARAZ, ANUSCH. Counting results for sparse pseudorandom hypergraphs II. EUROPEAN JOURNAL OF COMBINATORICS, v. 65, p. 288-301, . Web of Science Citations: 1. (13/03447-6, 13/11431-2, 13/07699-0, 13/20733-2)

CLEMENS, DENNIS; JENSSEN, MATTHEW; KOHAYAKAWA, YOSHIHARU; MORRISON, NATASHA; MOTA, GUILHERME OLIVEIRA; REDING, DAMIAN; ROBERTS, BARNABY. The size-Ramsey number of powers of paths. JOURNAL OF GRAPH THEORY, v. 91, n. 3, p. 290-299, . Web of Science Citations: 0. (13/11431-2, 18/04876-1, 13/03447-6)

BEDENKNECHT, WIEBKE; MOTA, GUILHERME OLIVEIRA; REIHER, CHRISTIAN; SCHACHT, MATHIAS. On the local density problem for graphs of given odd-girth. JOURNAL OF GRAPH THEORY, v. 90, n. 2, p. 137-149, . Web of Science Citations: 0. (13/03447-6, 13/11431-2, 13/20733-2)

BASTOS, JOSEFRAN DE OLIVEIRA; MOTA, GUILHERME OLIVEIRA; SCHACHT, MATHIAS; SCHNITZER, JAKOB; SCHULENBURG, FABIAN. LOOSE HAMILTONIAN CYCLES FORCED BY LARGE (k-2)-DEGREE-APPROXIMATE VERSION. SIAM JOURNAL ON DISCRETE MATHEMATICS, v. 31, n. 4, p. 2328-2347, . Web of Science Citations: 3. (13/11431-2, 13/20733-2)

BOTLER, F.; MOTA, G. O.; WAKABAYASHI, Y.. Decompositions of triangle-free 5-regular graphs into paths of length five. DISCRETE MATHEMATICS, v. 338, n. 11, p. 1845-1855, . Web of Science Citations: 4. (13/11431-2, 13/20733-2, 11/08033-0, 14/01460-8)

KOHAYAKAWA, Y.; KONSTADINIDIS, P. B.; MOTA, G. O.. On an anti-Ramsey threshold for sparse graphs with one triangle. JOURNAL OF GRAPH THEORY, v. 87, n. 2, p. 176-187, . Web of Science Citations: 1. (13/03447-6, 13/11431-2, 13/07699-0, 09/06294-0, 13/20733-2)

BOTLER, F.; MOTA, G. O.; OSHIRO, M. T. I.; WAKABAYASHI, Y.. Decomposing highly edge-connected graphs into paths of any given length. JOURNAL OF COMBINATORIAL THEORY SERIES B, v. 122, p. 508-542, . Web of Science Citations: 7. (13/03447-6, 13/11431-2, 11/08033-0, 14/01460-8, 13/20733-2)

MOTA, G. O.. THREE-COLOR BIPARTITE RAMSEY NUMBER FOR GRAPHS WITH SMALL BANDWIDTH. SIAM JOURNAL ON DISCRETE MATHEMATICS, v. 33, n. 1, p. 197-208, . Web of Science Citations: 0. (18/04876-1)

Academic Publications

(References retrieved automatically from State of São Paulo Research Institutions)

MOTA, Guilherme Oliveira. Dois resultados em combinatória contemporânea. Tese (Doutorado) -  Instituto de Matemática e Estatística.  Universidade de São Paulo (USP).  São Paulo.  (09/06294-0

Please report errors in researcher information by writing to: cdi@fapesp.br.
X

Report errors in this page


Error details: